Open Access

On solutions of parabolic and elliptic type differential equations on $(-\infty, \infty)$ in a Banach space


Abstract

We show that every classical solution of a parabolic or elliptic type homogeneous differential equation on $(-\infty, \infty)$ in a Banach space may be extended to an entire vector-valued function. The description of all the solutions is given, and necessary and sufficient conditions for a solution to be continued to a finite order and finite type entire vector-valued function are presented.


Full Text





Article Information

TitleOn solutions of parabolic and elliptic type differential equations on $(-\infty, \infty)$ in a Banach space
SourceMethods Funct. Anal. Topology, Vol. 14 (2008), no. 2, 177-183
MathSciNet MR2432766
CopyrightThe Author(s) 2008 (CC BY-SA)

Authors Information

Volodymyr M. Gorbachuk
National Technical University "KPI", 37 Peremogy Prosp., Kyiv, 06256, Ukraine 


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Volodymyr M. Gorbachuk, On solutions of parabolic and elliptic type differential equations on $(-\infty, \infty)$ in a Banach space, Methods Funct. Anal. Topology 14 (2008), no. 2, 177-183.


BibTex

@article {MFAT463,
    AUTHOR = {Gorbachuk, Volodymyr M.},
     TITLE = {On solutions of parabolic and elliptic type differential equations on $(-\infty, \infty)$ in a Banach space},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {14},
      YEAR = {2008},
    NUMBER = {2},
     PAGES = {177-183},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=463},
}


All Issues